Best Ibuprofen. Reviews April, 2020

Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Search only Amazon Basic Care brand name
Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Current price: 8.65 USD


Check price and availability


Height: 5.13 Inches

Length: 2.59 Inches

Width: 2.59 Inches

Weight: 0.45 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.

More Info

GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

Search only Good Sense brand name
GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold

Current price: 8.49 USD


Check price and availability


Height: 5.125 Inches

Length: 2.594 Inches

Width: 2.594 Inches

Weight: 0.4 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.

More Info

Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Search only Amazon Basic Care brand name
Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Current price: 9.11 USD


Check price and availability


Height: 2.69 Inches

Length: 2.63 Inches

Width: 5.13 Inches

Weight: 0.0248125 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.

More Info

Kirkland Signature USP Ibuprofen,1 Bottle of 500 Tablets

Search only KIRKLAND SIGNATURE brand name
Kirkland Signature USP Ibuprofen,1 Bottle of 500 Tablets

Current price: 4.99 USD


Check price and availability


  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever

More Info

A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

Search only A+Health brand name
A+ Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), Made in USA, 300 Count

Current price: 14.95 USD


Check price and availability


Height: 4.84 Inches

Length: 2.75 Inches

Width: 2.75 Inches

Weight: 0.6 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels

More Info

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast Pain Relief

Search only Advil brand name
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, 200 Count, Fast Pain Relief

Current price: 18.98 USD


Check price and availability


Height: 4.75 Inches

Length: 2.5 Inches

Width: 2.5 Inches

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Multiple sizes: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
  • Pain relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Safe & effective: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • Easy to swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name
Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 3.98 USD


Check price and availability


Height: 1.8 Inches

Length: 2.5 Inches

Width: 1.8 Inches

Weight: 0.05 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Multiple sizes: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
  • Pain relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Safe & effective: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • Easy to swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

More Info

Ibuprofen Liquid Softgels 200mg, 180 Capsules, Kirkland Signature Brand

Search only KIRKLAND SIGNATURE brand name
Ibuprofen Liquid Softgels 200mg, 180 Capsules, Kirkland Signature Brand

Current price: 14.55 USD


Check price and availability


  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Multiple sizes: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
  • Pain relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Safe & effective: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • Easy to swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • backache
  • toothache
  • minor pain of arthritis
  • muscular aches
  • headache

More Info

Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, for headache, muscular ache, arthritis, toothache, backache, the common cold, menstrual cramps, 100 Count

Search only Amazon Basic Care brand name
Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, for headache, muscular ache, arthritis, toothache, backache, the common cold, menstrual cramps, 100 Count

Current price: 5.34 USD


Check price and availability


Height: 1.78 Inches

Length: 1.78 Inches

Width: 3.44 Inches

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Multiple sizes: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
  • Pain relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Safe & effective: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • Easy to swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • backache
  • toothache
  • minor pain of arthritis
  • muscular aches
  • headache
  • ANTI-INFLAMMATORY and gluten free pain reliever/fever reducer helps you control aches, pains and fever that may accompany some common minor ailments, such as headache, muscular ache, arthritis, toothache, backache, the common cold and menstrual cramps.
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor. This package is child-resistant.
  • COATED CAPLETS: These orange coated caplets are a gluten free choice to relieve minor body aches and pains. Caplets are capsule-shaped tablets.
  • RELIEF FOR ACHES AND PAINS: Use Ibuprofen Tablets, with 200 mg ibuprofen in each coated caplet* (*capsule-shaped tablet), to temporarily relieve minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
  • ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient.

More Info

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

Search only PhysiciansCare brand name
PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

Current price: 4.97 USD

Saving: $4.02 (45%)


Check price and availability


Height: 3.44 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.01 Pounds

  • PAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
  • EFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
  • ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
  • Pain Reliever and Fever Reducer: GoodSense Ibuprofen Caplets 200 Mg Can Be Used for Minor Body Aches and Pains. Additionally, It Can Be Used as a Pain Reliever and Fever Reducer.
  • For Adults and Children 12 Years and Over: It Is Used as a Pain Reliever and Fever Reducer for Adults and Children 12 Years and Over.
  • Use: Ibuprofen Caplets Temporarily Relieve Minor Aches and Pains Due to Headache, Minor Pain of Arthritis, the Common Cold, and Menstrual Cramps.
  • Nsaid: Ibuprofen Caplets 200 Mg Is a Nonsteroidal Anti-Inflammatory Drug (Nsaid) That Temporarily Reduces Fever and Provides Temporary Pain Relief.
  • Active Ingredient: GoodSense Ibuprofen Caplets 200 Mg Has an Active Ingredient of 200 Mg of Ibuprofen, Which Compares to the Active Ingredient in Advil Ibuprofen Caplets.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: There's no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • One bottle, 500 tablets
  • Fever reducer
  • Pain reliever
  • Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
  • Proudly made in the USA with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels
  • Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing
  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • Multiple sizes: Advil Liqui-Gels Minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
  • Pain relief: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
  • Safe & effective: For over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
  • Easy to swallow: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
  • Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • backache
  • toothache
  • minor pain of arthritis
  • muscular aches
  • headache
  • ANTI-INFLAMMATORY and gluten free pain reliever/fever reducer helps you control aches, pains and fever that may accompany some common minor ailments, such as headache, muscular ache, arthritis, toothache, backache, the common cold and menstrual cramps.
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor. This package is child-resistant.
  • COATED CAPLETS: These orange coated caplets are a gluten free choice to relieve minor body aches and pains. Caplets are capsule-shaped tablets.
  • RELIEF FOR ACHES AND PAINS: Use Ibuprofen Tablets, with 200 mg ibuprofen in each coated caplet* (*capsule-shaped tablet), to temporarily relieve minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
  • ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.

More Info

1    2    3    4    5    6    7    8    9    10